# SDR 05FDEA00357

- Difficulty date: March 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N361
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0257
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING PANEL 641NB HAS AN AREA DELAMINATED.  REPAIRED PANEL 641NB IAW EA 8-5710-83988, WINGS - RIGHT WING PANEL 641NB - REPAIR.
